MathSciNet Relay Station
MathSciNet bibliographic data
MR1697976 (2000e:30088) 30G35
Laville, Guy; Ramadanoff, Ivan Holomorphic Cliffordian functions. Adv. Appl. Clifford Algebras 8 (1998), no. 2, 323–340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement